MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Catalog Number 07027362190
Medical Device Problem Codes High Test Results (2457); Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the first e 801 is (b)(6).The serial number of the second e 801 was not provided.The patient sample was received for investigation.
 
Event or Problem Description
The initial reporter received questionable elecsys ft3 iii result from one patient sample tested on two cobas e 801 analytical units.The initial result was reported to the patient.The reporter would like to verify if the results from the e 801 were falsely high results.The patient sample was also rerun on an abbott analyzer.On 12-jul-2023, the initial result from the first e 801 was 9.01 pg/ml.On 13-jul-2023, the repeat result from the second e 801 was 8.50 pg/ml.The repeat result from the abbott analyzer was less than 1.07 pg/ml.
 
Additional Manufacturer Narrative
The investigation tested the patient sample on a cobas e 801 module.The ft3 iii result was 12.3 pmol/l.The investigation performed interference analyses.The investigation confirmed the presence of an interfering factor against the idiotype structure of the ft3 iii monoclonal antibody of the assay.Product labeling states "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings." the investigation did not identify a product problem.

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17511311
Report Number1823260-2023-02531
Device Sequence Number12156695
Product Code CDP
UDI-Device Identifier04015630939718
UDI-Public04015630939718
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K963127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number07027362190
Device Lot Number66056501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient SexUnknown